# SDR RAIA00708049

- Difficulty date: August 31, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 22,261 hours, 19,288 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5584 - STL - AFT CEILING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR TO THE SUBJECT LIGHT ASSEMBLY.  OPS CHECKED GOOD.
